# SDR 96ZZZX3518

- Difficulty date: June 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N129NA
- Make and model: Boeing 727-2J7
- Aircraft serial: 20880
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fs 570 S26r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, NOTED THE SECOND FROM FRONT TIE-DOWN MOUNT FITTING HAD INTERGRANULAR CORROSION AT STA 570 AND STA S26R.
